Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling sensation in the body while on Wellbutrin?

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5038 Questions

default
Posted on Mon, 3 Apr 2017 in Mental Health
Question: I have been taking generic wellbutrin for 11days and have tingly sensation all over. Sometimes it goes away but today it has not stopped.I have been on prozac for 10 years and am having a lot of stress and anxiety at work and was started on the wellbutrin but it has not helped....any suggestions
doctor
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Tingling will reduce by own in some days.

Detailed Answer:
Hello thanks for asking from HCM

Wellbutrin is an antidepressant drug. You have been on Prozac which is a SSRI drug for years. Wellbutrin takes time to show its effects and when the drug is started a lot of individuals suffer symptoms like numbness or tingling sensation in body. This is absolutely normal. In a coming weeks this will reduce by own. If its persistent then you can take low dose Clonazepam on SOS basis to reduce it. Persistent stress and anxiety further aggravates it, Clonazepam will reduce it definitely.

Thanks. Take care

You are welcome to ask a follow up doubt.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Tingling sensation

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation . What may be the cause?

doctor1 MD

For about 3-4 weeks I get a sharp pain in my left shin (beside the bone), mostly when I stand up after sitting. Sometimes the pain shoots up the left side of my left thigh, and sometimes in my calf. I have difficulty putting my weight on my leg...

doctor1 MD

I have been having tingling sensation on my right shoulder. Only about four-five times a day. This has been going on for five days. Only lasts for 10-15 seconds. Feels like ants crawling on me.

doctor1 MD

I have a dear friend whom woke up one morning with a blackened/ red eye lid. There was a slight swelling but no tingle sensation/ numbness. The discoloration goes over her upper eye lid to almost her nose . She did not receive any trauma to the eye. There is no vision problems, and no other apparent symptoms? I am worried that this could be a secondary condition? I have researched this , and I have come up with no ideas. Any thoughts? Thank you in advance!

doctor1 MD

Doctor, I am an 18 year old male, I recently came back from a week in Cuba, and about halfway during my stay I started getting minor mouth sores (canker) and a slight tingling/irritation of the skin on the outside of my cheek of the responding side of the sores, very small bumps aswell leading from my lip/mustache line to my chin, slight redness, very small bumps (not visible, you have to feel) and slight dryness of skin, my oral hygiene is very good. I live in Vancouver and it is very cold. my doctor has prescribed me Cortate ointment for the skin on my cheek, but it does not seen to be helping.